# SDR DALA2024071007006

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0438541) CORROSION OUT OF LIMITS ON FLOOR SUPPORTS BTW STA 727A LBL 13.84 AND RBL 12.5 AND STA 727I RBL 8.1 AND 3.0. FLOOR SUPPORT STA 727A LBL 13.84 AND RBL 12.5 WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3 REPAIR 3 AND FLOOR SUPPORT ON STA. 727I RBL 3 AND RBL 8.1 WERE REPAIRED PER B737-800 SRM 53-00-53-2R.
